Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have hallucinations in the morning. Taking cymbalta and metoprol. Seeing things in detail which are not real. Need help

Hi, I have morning (upon wakening) hallucinations. I take Cymbalta 90mg. and Metoprol 25,mg BID. I have been taking these medications for quite a while and never had these hallucinations before. They happen everymorning upon wakening and seem to be circular in shape. A circle of bees a round spider or crab. All kinds of random things. And when the object is like a ball of yarn or tennis ball etc. they are always spinning. They are very detailed and realistic. They use to scare me but I have become aware and they don t unless they are really close to my face as they are there the moment I open my eyes. My counselor doesn t feel these have a mentle health base. Can you help me??? Taylor from Idaho
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Cymbalta is not known to commonly have this side effect of hallucinations. Dreams close to waking up is associated with a normal physiological process. We tend to remember these dreams as they occurs during the early morning hours when we are waking up. It is however interesting that you are having the same kind of dream all the time. I would not give it much though however and try to distract yourself. Hope you are practicing relaxation exercises like yoga and pranayama. It is also useful to have good sleep hygiene and night time habits. I hope this helps. Consult a doctor if this problem persists and is causing you to have problems during your daytime.

Take care and have a good one.
Answered: Mon, 28 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor